MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/apt.12937

Медицинская библиотека · Alimentary pharmacology & therapeutics · 2014

Olmesartan-associated enteropathy: results of a national survey.

Marthey L, Cadiot G, Seksik P, Pouderoux P, Lacroute J, Skinazi F, Mesnard B, Chayvialle J A, Savoye G, Druez A, Parlier D, Abitbol V, Gompel M, Eoche M, Poncin E, Bobichon R, Colardelle P, Wils P, Salloum H, Peschard S, Zerbib F, Méresse B, Cerf-Bensussan N, Malamut G, Carbonnel F

СтатьяМногоцентровое исследованиеПеревод в очереди

Аннотация

BACKGROUND

Recently, a new enteropathy has been described: olmesartan-associated enteropathy. However, the association has been questioned: a phase 3 trial and a cohort study found no association between gastrointestinal events and olmesartan.

AIM: To collect French cases of sartan-associated enteropathy to describe further this entity, confirm or refute causality, and determine if the association exists with other sartans.

METHODS

French gastroenterologists were invited to report cases of sartan-associated enteropathy and collect clinical, biological and histological data. Patients with diarrhoea and histological duodenal abnormalities were included.

RESULTS

Thirty-six patients with olmesartan-associated enteropathy were reported, including 32 with villous atrophy and four without. There was only one patient with irbesartan-associated enteropathy. None of the patients died. Patients with villous atrophy had diarrhoea, vomiting, renal failure, hypokalaemia, body weight loss and hypoalbuminaemia. Thirty-one patients were hospitalised; four required intensive care. Anti-transglutaminase and anti-enterocyte antibodies were negative; anti-nuclear antibodies were positive (9/11). Endoscopic duodenal biopsies showed villous atrophy (32/32) and polyclonal intra-epithelial CD3+CD8+ lymphocytosis (11/11). Exactly, 14/15 patients responded to steroids and/or immunosuppressants, prescribed because of suspected autoimmune enteropathy. Ten olmesartan interruptions were followed by reintroductions before steroids or immunosuppressants. Interruptions were followed by remissions (9/10), but reintroductions were followed by relapses (9/9). Twenty-nine patients were in remission since olmesartan interruption, including 26 without immunosuppressants. Patients with normal villi had similar clinical characteristics, but mild histological abnormalities (intra-epithelial lymphocytosis and lamina propria lymphocytic infiltration).

CONCLUSIONS

Olmesartan causes a severe and immune-mediated enteropathy, with or without villous atrophy. Enteropathy associated with other sartans seems to be very rare.

Для цитирования: Marthey L, Cadiot G, Seksik P, Pouderoux P, Lacroute J, Skinazi F, Mesnard B, Chayvialle J A, Savoye G, Druez A, Parlier D, Abitbol V, Gompel M, Eoche M, Poncin E, Bobichon R, Colardelle P, Wils P, Salloum H, Peschard S, Zerbib F, Méresse B, Cerf-Bensussan N, Malamut G, Carbonnel F. Olmesartan-associated enteropathy: results of a national survey.. Alimentary pharmacology & therapeutics. 2014. DOI: 10.1111/apt.12937.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.